On the Stable Approximation of Derivatives by Splines in the Convex Set
Mathematica balkanica, Tome 2 (1988) no. 2, p. 222
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a13,
author = {N. N. Pavlov. V. V. Vershinin},
title = {On the {Stable} {Approximation} of {Derivatives} by {Splines} in the {Convex} {Set}},
journal = {Mathematica balkanica},
pages = {222},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a13/}
}
N. N. Pavlov. V. V. Vershinin. On the Stable Approximation of Derivatives by Splines in the Convex Set. Mathematica balkanica, Tome 2 (1988) no. 2, p. 222. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a13/